# SDR C77A20140622001

- Difficulty date: June 22, 2014
- Submitted: June 22, 2014
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 16,640 hours, 9,513 cycles
- Engine: Ge CF348E5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17085307001
- Condition: Corroded
- Location: Fuselage
- Part time: 16,640 hours, 9,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED THE AFT CARGO, AFT LOWER CUT OUT INTERNAL DOUBLER PN 170-85307-001 TO HAVE CORROSION DAMAGE.  THE DAMAGE IS LOCATED BETWEEN FRAME 80 & 81, STRINGER 27R - 28R.  THE DAMAGE CONSISTS OF THE FOLLOWING APPROXIMATE DIMENSIONS.  1.3 INCHES X 1.0 INCH WITH 100% MATERIAL LOSS, 2.0 INCHES X 2.0 INCHES WITH 100% MATERIAL LOSS & 2.0 INCHES X 1.0 INCH WITH 90% MATERIAL LOSS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED DOUBLER WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS REPAIR WILL BE ACCOMPLISHED ON EO E175-53MR-154 REV IR UNDER WORK ORDER 1445091.
